Framing contingencies in contracts


Zhao, Xiaojian



DOI: https://doi.org/10.1016/j.mathsocsci.2010.09.003
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/220527166...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Mathematical Social Sciences
Volume: 61
Issue number: 1
Page range: 31-40
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0165-4896
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Zhao, Xiaojian (2011) Framing contingencies in contracts. Mathematical Social Sciences Amsterdam [u.a.] 61 1 31-40 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item